# SDR 2007UALA01008

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 54,442 hours, 29,347 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT UNDER AMBER ALERT DUE TO LOSS OF A-HYDRAULIC SYSTEM.  [07-10-07]  FOUND LEAKING HYDRAULIC RETURN LINE UNDER LEFT WING, FORWARD OF INBOARD FLAP.  REPLACED HYDRAULIC LINE.
